Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 1, Pages 43-49
http://dx.doi.org/10.1155/S0161171202108222

Application of uniform asymptotics to the fifth Painlevé transcendant

1Department of Mathematics and Computer Science, Bloomsburg University, Bloomsburg 17815, PA, USA
2Department of Mathematics, Millersville University, Millersville 17551-0302, PA, USA

Received 30 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youmin Lu and Zhoude Shao, “Application of uniform asymptotics to the fifth Painlevé transcendant,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 1, pp. 43-49, 2002. https://doi.org/10.1155/S0161171202108222.